English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Numerical Solution of the Infinite-Dimensional LQR Problem and the Associated Riccati Differential Equations

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

2331929.pdf
(Publisher version), 784KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., & Mena, H. (2018). Numerical Solution of the Infinite-Dimensional LQR Problem and the Associated Riccati Differential Equations. Journal of Numerical Mathematics, 26(1), 1-20. doi:10.1515/jnma-2016-1039.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002B-2E74-B
Abstract
There is no abstract available